Self-Adjointness of Dirac Operators with Infinite Mass Boundary Conditions in Sectors - Archive ouverte HAL Access content directly
Journal Articles Annales Henri Poincaré Year : 2018

Self-Adjointness of Dirac Operators with Infinite Mass Boundary Conditions in Sectors

Abstract

This paper deals with the study of the two-dimensional Dirac operator with infinite mass boundary condition in a sector. We investigate the question of self-adjointness depending on the aperture of the sector: when the sector is convex it is self-adjoint on a usual Sobolev space whereas when the sector is non-convex it has a family of self-adjoint extensions parametrized by a complex number of the unit circle. As a byproduct of this analysis we are able to give self-adjointness results on polygones. We also discuss the question of distinguished self-adjoint extensions and study basic spectral properties of the operator in the sector.
Fichier principal
Vignette du fichier
BOLT17.pdf (306.97 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01561490 , version 1 (12-07-2017)
hal-01561490 , version 2 (11-07-2018)

Identifiers

Cite

Loïc Le Treust, Thomas Ourmières-Bonafos. Self-Adjointness of Dirac Operators with Infinite Mass Boundary Conditions in Sectors. Annales Henri Poincaré, 2018, 19 (5), pp.1465 - 1487. ⟨10.1007/s00023-018-0661-y⟩. ⟨hal-01561490v2⟩
494 View
336 Download

Altmetric

Share

Gmail Facebook X LinkedIn More